# SDR ABXR2018051600143

- Difficulty date: May 16, 2018
- Submitted: May 16, 2018
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 88,060 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47032
- Condition: Corroded
- Location: Rt Wing Lower
- Part time: 88,060 hours, 30,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN AT L10 SPAR RWS 785 WAS CORRODED OUT OF LIMITS.   REPAIRED THE SKIN IAW REA 47316REA14.
